MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/870/080CZ
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suction line is clogged.No additional information.
 
Additional Manufacturer Narrative
H10: device evaluation: one used decontaminated sample 007/910/880 8mm blu suctionaid sub-assy was returned for investigation without its original packaging (see photo of sample).Under visual inspection we noticed that suction tubing has tip formed end in suction connector which is causing reported occlusion.Each suction line assembly shall be inspected as per pwi-10001168 rev.105 operator quality check no.4.2: "flow test each sub-assembly, place the tapered end of the connector on to the test nozzle, and visually confirm that the top of the flow indicator is above the minimum flow requirement of 4 ltr/min @ 70 mbar pressure." testing was replicated on returned sample by manufacturing quality engineer (b)(6) (flow meter g:01874-cz).It was found that flow is occluded and do not meet minimum air flow.The customer stated problem was duplicated.The cause of the reported problem was traced to the manufacturing process.Any other similar customer complaint has not been received against smiths medical czech republic suction line production therefore this incident is considered to be isolated failure only.All operators who are working on affected workplace were informed by manufacturing quality engineer (b)(6).Further more quality alert which is describing what was happened was placed on affected workplace.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
NULL
olomoucka 306
hranice 1, mesto 753 0 1
EZ   753 01
Manufacturer Contact
jim vegel
6000 nathan lane north
bangna-trad road
minneapolis, MN 55442
MDR Report Key14137977
Report Number3012307300-2022-06559
Device Sequence Number14459308
Product Code BTO
UDI-Device Identifier15019315104862
UDI-Public15019315104862
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model Number100/870/080CZ
Device Catalogue Number100/870/080CZ
Device Lot Number4039626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic